# SDR DHL2007742039

- Difficulty date: December 3, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rws 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MID FLAP INBOARD TRAILING EDGE DELAMINATED WBL80.  FOUND WEDGE OUT OF REPAIRABLE LIMITS IAW B-727 SRM 57-50-1 FIGURE 3.  REMOVED WEDGE, LOCATED AND INSTALLED NEW WEDGE IAW B-727 SRM 51-30-2 AND 51-30-5.
